# SDR UALA2009082102582

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 51,994 hours, 19,364 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR964421
- Condition: Faulty
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LIGHT WILL NOT GO BRIGHT.  RELAMPED, NO HELP.  REPLACED BALLAST 9019WL1.  LIGHT OP CHECKS OKAY.
